# SDR TWAA0010703

- Difficulty date: July 9, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 13,504 hours, 4,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT SIDE NR 3 CABIN DOOR EXIT LIGHT WAS INOPERATIVE.  REPLACED THE LAMP.  CHECK-C 11-20-99 LAX.  ---CLOSED---
